# SDR 07FDEA00659

- Difficulty date: March 6, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 651756395
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG LEFT FORWARD DOOR, INBOARD INNER CHORD IS CORRODED THRU AT AFT END REPLACED LEFT FWD NLG DOOR.  REF MM 32-22-001-4, PG 1.  DOOR ADJUSTMENT AND TEST ACCOMPLISHED ON ROUTINE CARD 71C130-00 SEQ# 98.
